Thursday, May 6, 2021

Comments by Anahera

Showing 1 of 1 comments.

  • I’m so sorry to hear your story. I’m 39 and two years ago after suffering with post natal depression I also took a SSRI. After only a week or so I felt so internally numb and lost all interest in sex. I had no sexual desire whatsoever. This feeling of emotional numbness, disconnection, and loss of libido caused me to go off the drug after only a few weeks thinking I would return to how I felt prior. Months went past and now 2 years later nothing has changed except I feel worse. I feel rage and anger, sadness, emptiness, loss of all happy emotions, loss of passion, motivation and a general loss of feeling alive. I still have physiological sensation but it takes effort and feels like I’m just going through the motions with my partner (who I am still very attracted to) which then makes me feel more empty, I feel guilt and shame. It’s absolutely horrible and any doctor I’ve mentioned it to doesn’t say another thing about it. They kinda glaze over and bring it back to a depression or psychological problem which is infuriating. It has caused so much emotional upheaval in my relationship to the point of almost breaking up. Before I researched and came across this problem I was so confused and thought I was going crazy or not ‘feeling’ it with my partner anymore. I really hope some kind of solution is found. Thank you for spreading awareness